# SDR DALA2024032603775

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N896DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 62777
- Aircraft time: 18,193 hours, 7,319 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0258411) STA663 BULKHEAD, RH VAPOR BARRIER ATTACH ANGLE CRACKED, O/B OF KEEL BEAM. PERFORMED REPAIR ON STA 663 BULKHEAD, RH VAPOR BARRIER ATTACH ANGLE, O/B OF KEEL BEAM I.A.W. B737 SRM 57-10-10-2R.
